RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 353–359 (Mi mz952)  

This article is cited in 7 scientific papers (total in 7 papers)

On the width in free products with amalgamation

I. V. Dobrynina

Tula State Pedagogical University

DOI: https://doi.org/10.4213/mzm952

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 306–311

Bibliographic databases:

UDC: 519.4
Received: 01.06.1999
Revised: 17.03.2000

Citation: I. V. Dobrynina, “On the width in free products with amalgamation”, Mat. Zametki, 68:3 (2000), 353–359; Math. Notes, 68:3 (2000), 306–311

Citation in format AMSBIB
\Bibitem{Dob00}
\by I.~V.~Dobrynina
\paper On the width in free products with amalgamation
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 353--359
\mathnet{http://mi.mathnet.ru/mz952}
\crossref{https://doi.org/10.4213/mzm952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819138}
\zmath{https://zbmath.org/?q=an:0988.20011}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 306--311
\crossref{https://doi.org/10.1007/BF02674553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900004}


Linking options:
  • http://mi.mathnet.ru/eng/mz952
  • https://doi.org/10.4213/mzm952
  • http://mi.mathnet.ru/eng/mz/v68/i3/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valery, BA, “On the palindromic and primitive widths of a free group”, Journal of Algebra, 285:2 (2005), 574  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Bardakov, V, “The palindromic width of a free product of groups”, Journal of the Australian Mathematical Society, 81 (2006), 199  crossref  mathscinet  zmath  isi  scopus  scopus
    3. I. V. Dobrynina, “Solution of the problem of expressibility in amalgamated products of groups”, J. Math. Sci., 166:6 (2010), 704–709  mathnet  crossref  mathscinet
    4. Myasnikov A., Nikolaev A., “Verbal Subgroups of Hyperbolic Groups Have Infinite Width”, J. Lond. Math. Soc.-Second Ser., 90:2 (2014), 573–591  crossref  mathscinet  zmath  isi  scopus  scopus
    5. I. V. Dobrynina, D. Z. Kagan, “O shirine verbalnykh podgrupp v nekotorykh klassakh grupp”, Chebyshevskii sb., 16:4 (2015), 150–163  mathnet  elib
    6. D. Z. Kagan, “Nontrivial pseudocharacters on groups with one defining relation and nontrivial centre”, Sb. Math., 208:1 (2017), 75–89  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. D. Z. Kagan, “Invariantnye funktsii na svobodnykh gruppakh i spetsialnykh HNN-rasshireniyakh”, Chebyshevskii sb., 18:1 (2017), 109–122  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:94
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020